# SDR SWAA2024081517707

- Difficulty date: July 26, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDANCE OF CORROSION FOUND ON INTERCOSTAL @ STA 947.5 TO 967 AT LBL 24.75<[01] REC'D LOCATED AND DRILLED NEW INTERCOSTAL 147A5660U3 IAW BAC DWG 147A5660 REV - AND B737-800 SRM 51-40-05;[02] REC'D LOCATED AND DRILLED NEW INTERCOSTAL 147A5660U3 IAW BAC DWG 147A5660 REV - AND B737-800 SRM 51-40-05 FOR INSTALLATION SEE TTG8Q00UUN2N
